>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Member's Mark / Allergy Relief Tablets, 25 mg Diphenhydramine HCL, 600 ct.
Allergy Relief Tablets, 25 mg Diphenhydramine HCL, 600 ct.
Product ID: 129606
Brand: Member's Mark
Item Name: Allergy Relief Tablets, 25 mg Diphenhydramine HCL, 600 ct.
Size: 600 ct
Current Price: $ 5.39
Unit Price: $0.01 / ct
Description: Overview of Member's Mark Allergy Relief Tablets Experience effective antihistamine relief with Member's Mark Allergy Relief Tablets. Formulated with 25 mg Diphenhydramine HCL, these easy-to-swallow tablets work when you need them most. They provide temporary relief for a variety of upper respiratory allergy symptoms, including sneezing, runny nose, itchy throat, and watery eyes. They can also offer temporary relief for symptoms associated with the common cold. Seasonal Allergy Relief Member's Mark Allergy Relief Tablets are ideal for individuals who experience seasonal allergies. They are designed to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy or watery eyes. This powerful allergy and cold relief comes in just one pill, providing relief from common allergens such as tree pollen, dust, mold, and pet dander. Powerful Formulation These tablets are formulated to help relieve multi-symptom allergy relief and cold symptom relief. The diphenhydramine formula contains 25 mg of diphenhydramine HCl, an antihistamine that works to provide allergy and upper respiratory relief. This effective and powerful formula works when you need it most, providing you with the comfort you deserve. Package Details Each package includes one bottle of 600 count allergy and cold relief medicine. The tablets are suitable for adults and children ages 6 and up. They are a safe and effective, doctor-recommended allergy medicine. Ensure you have these essential tablets on hand for family members that experience seasonal allergies with Member's Mark Allergy Relief Tablets. Use Instructions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Adults and children 12 years and over: 1 to 2 tablets. Children 6 to under 12 years: 1 tablet. Children under 6 years: Do not use. Purchase Includes: 600 count FSA/HSA Eligible: Yes
Ingredients: Diphenhydramine HCL 25 mg
Warnings And Restrictions: Please use as directed
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.